# SDR SWAA2014061829178

- Difficulty date: June 9, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 33,058 hours, 19,349 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT SKIN LOWER TE CRACKED AT STATION 85.19.  R & R SKIN IAW SRM.
